# SDR DALA2022042702965

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 63,887 hours, 8,394 cycles
- System (JASC): 3251 · Steering Unit
- Part: Switch
- Condition: Fault Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 ON TAXI OUT N/WS DISCONNECT AMBER ECAM. STOPPED AIRCRAFT. RESET NOSE WHEEL STEERING SWITCH AND LIGHT WENT OUT. CORRECTIVE ACTION: PERFORM BITE TEST OF BMC ONE/TWO PER A 330 AMM 32-51. NO FAULTS NOTED. PERFORM FUNCTIONAL TEST OF STEERING. OPS CHECK GOOD. (8828290)
